Asian Journal of Mathematics

Volume 12 (2008)

Number 4

On the Fixed Loci of the Canonical Systems over Normal Surface Singularities

Pages: 449 – 464

DOI: http://dx.doi.org/10.4310/AJM.2008.v12.n4.a3

Author

Kazuhiro Konno

Abstract

It is shown that the relative canonical linear system over a normal surface singularity has at most exceptional sets of rational singular points as its fixed part.

Keywords

Surface singularity; fixed component; reducible curve

2010 Mathematics Subject Classification

14J17

Full Text (PDF format)